# SDR TRAX200800375

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 15,914 hours, 13,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK, LOWER U-CHANNEL CRACKED.  DRILLED OUT CRACKED LOWER U-CHANNEL LOCATED IN THE CARGO BAY.  IDENTIFIED MATERIAL IAW SRM 53-61-23 AND MADE A SERVICEABLE PART (DUPLICATE) IAW SRM 51-24-21.  ALODINED AND PRIMED DUPLICATED PART IAW SRM 51-25-06.  APPLIED TOPCOAT IAW 51-25-16.  INSTALLED SERVICEABLE DUPLICATED PART IAW SRM 51-42-060.
